# SDR FDEA202509071638

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 653N000216
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING F-5730-E034006 P14 OPEN HOLE INSEPCTION OF THE #2 ENGINE DRAG   LINK FITTING HOLE #2 HAS CRACKED IN SKIN. WORK ACCOMPLISHED ON FINAL EA #F-5730-T0384448 PT1 MAJOR REPAIR, WINGS-PLATES &   SKINS-RH WING UPPER SKIN @ DRAG FITTING CRACK REPAIR-THIS EA DEVIATES FROM EO F-  5730-E0340076.
